# SDR C2XA02CL196

- Difficulty date: October 7, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 15793101
- Part serial: 0659
- Condition: Inoperative
- Location: Tail
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

CLT FLIGHT#3177 THE CREW REPORTED A RUDDER 1/2 FAIL MESSAGE ON CLIMBOUT.THE AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE REPLACED THE #1 AND #2 RUDDER PRESSURE SWITCHES.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICES.
